Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1001-1004
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a3,
author = {F. G. Maksudov},
title = {Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter},
journal = {Doklady Akademii Nauk},
pages = {1001--1004},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a3/}
}
TY - JOUR AU - F. G. Maksudov TI - Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter JO - Doklady Akademii Nauk PY - 1963 SP - 1001 EP - 1004 VL - 153 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a3/ LA - ru ID - DAN_1963_153_5_a3 ER -
F. G. Maksudov. Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1001-1004. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a3/